Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The roots of a simple Lie algebra are linear


Author: Robert Lee Wilson
Journal: Bull. Amer. Math. Soc. 82 (1976), 607-608
MSC (1970): Primary 17B20
DOI: https://doi.org/10.1090/S0002-9904-1976-14129-8
MathSciNet review: 0409579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Block, On Lie algebras of rank one, Trans. Amer. Math. Soc. 112 (1964), 19-31 MR 28 #4013. MR 160803
  • 2. I. Kaplansky, Lie algebras of characteristic p, Trans. Amer. Math. Soc. 89 (1958), 149-183. MR 20 #5799. MR 99359
  • 3. J. R. Schue, Cartan decompositions for Lie algebras of prime characteristic, J. Algebra 11 (1969), 25-52; Errata 13 (1969), 558. MR 38 #201. MR 231873
  • 4. G. B. Seligman, Modular Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 40, Springer-Verlag, Berlin and New York 1967. MR 39 #6933. MR 245627
  • 5. R. L. Wilson, A structural characterization of the simple Lie algebras of generalized Cartan type over fields of prime characteristic, J. Algebra (to appear). MR 412239
  • 6. R. L. Wilson, Cartan subalgebras of simple Lie algebras, Trans. Amer. Math. Soc. (submitted). MR 480650
  • 7. R. L. Wilson, Simple Lie algebras of toral rank one, Trans. Amer. Math. Soc. (submitted). MR 463252

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B20

Retrieve articles in all journals with MSC (1970): 17B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14129-8

American Mathematical Society